MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121936152
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon revised (10th revision) a thr for pain and aseptic loosening.Non-synthes stem removed and non-synthes stem implanted.Depuy pinnacle cup was well fixed.+4/10 liner was removed and replaced with a new one.Minimal wear on the liner that was removed.Only replaced due to stem revision.Procedure was completed successfully with no delay.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that: ¿ can you please confirm if the patient had previous revision for removal of depuy stem? ¿ what was the reason for revision for the previous revision? ¿ was it reported? if yes, please share the pc number.¿ product details of the removed depuy stem? ¿ when was the revision? "i¿m sorry but i don¿t have all the details you are requesting.From what i remember this was possibly an asr metal on metal case and the stem was possibly a corail, still uses corail as his hip stem preference.I don¿t know the original reason for revision, but i do know 2 of the hip revisions were for abductor repair/reconstruction which could have possibly led to infection.I would assume the asr liner was removed when the stem was.I do not know if these products were reported.Unsure of any dates.".
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary surgeon] revised (10th revision) a thr for pain and aseptic loosening.Stryker stem removed and zimmer stem implanted.Depuy pinnacle cup was well fixed.+4/10 liner was removed and replaced with a new one.Minimal wear on the liner that was removed.Only replaced due to stem revision.The product was not returned to depuy synthes; however, photos were provided for review.The photo investigation reveled that pinn mar +4 10d 36idx52od shows wear at the outer rim section.No other anomalies were noted.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the pinn mar +4 10d 36idx52od would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINN MAR +4 10D 36IDX52OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23605714
Report Number1818910-2025-20417
Device Sequence Number9444362
Product Code LPH
UDI-Device Identifier10603295014577
UDI-Public(01)10603295014577(17)140201(10)DF3GC1000
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2014
Device Catalogue Number121936152
Device Lot NumberDF3GC1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer11/25/2025
01/28/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/01/2025
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK HIP ACETABULAR CUP PINNACLE.; UNKNOWN FEMORAL STEM COMPETITOR (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale